The maximal Riemann operator is bounded from H1(T) into Ll{T)

Bagota, Mónika: The maximal Riemann operator is bounded from H1(T) into Ll{T). In: Acta scientiarum mathematicarum, (62) 3-4. pp. 557-564. (1996)

[img] Cikk, tanulmány, mű
math_062_numb_003_004_557-564.pdf
Hozzáférés joga: Campus

Download (891kB)
Item Type: Article
Journal or Publication Title: Acta scientiarum mathematicarum
Date: 1996
Volume: 62
Number: 3-4
ISSN: 0001-6969
Page Range: pp. 557-564
Language: angol
Official URL: http://www.acta.hu
Uncontrolled Keywords: Matematika
Additional Information: Bibliogr.: 564. p.; Abstract
Date Deposited: 2016. Oct. 15. 14:10
Last Modified: 2019. Sep. 09. 13:40
URI: http://acta.bibl.u-szeged.hu/id/eprint/15636

Actions (login required)

View Item View Item